메뉴 건너뛰기




Volumn 17, Issue 4, 2000, Pages 523-550

Travelling fronts for multidimensional nonlinear transport equations

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0005525779     PISSN: 02941449     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0294-1449(00)00127-X     Document Type: Article
Times cited : (28)

References (17)
  • 1
    • 0002899831 scopus 로고
    • The asymptotic speed of propagation of a simple epidemic
    • Fitzgibbon W.E., Walker H.F. (Eds.), Nonlinear Diffusion, Pitman
    • Aronson. D.G., The asymptotic speed of propagation of a simple epidemic, in: Fitzgibbon W.E., Walker H.F. (Eds.), Nonlinear Diffusion, Res. Notes Math., Vol. 14, Pitman, 1977, pp. 1-23.
    • (1977) Res. Notes Math. , vol.14 , pp. 1-23
    • Aronson, D.G.1
  • 2
    • 0002488752 scopus 로고
    • Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation
    • Goldstein J. (Ed.), Partial Differential Equations and Related Topics, Springer
    • Aronson D.G., Weinberger H.F., Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation, in: Goldstein J. (Ed.), Partial Differential Equations and Related Topics, Lect. Notes Math., Vol. 446, Springer, 1975, pp. 5-49.
    • (1975) Lect. Notes Math. , vol.446 , pp. 5-49
    • Aronson, D.G.1    Weinberger, H.F.2
  • 3
    • 49349119963 scopus 로고
    • Multidimensional nonlinear diffusion arising in population genetics
    • Aronson D.G., Weinberger H.F., Multidimensional nonlinear diffusion arising in population genetics, Adv. Math. 30 (1978) 33-76.
    • (1978) Adv. Math. , vol.30 , pp. 33-76
    • Aronson, D.G.1    Weinberger, H.F.2
  • 4
    • 0002308246 scopus 로고
    • A semilinear elliptic equation in a strip arising in a two-dimensional flame propagation model
    • Berestycki H., Larrouturou B., A semilinear elliptic equation in a strip arising in a two-dimensional flame propagation model, J. Reine Angew. Math. 396 (1989) 14-40.
    • (1989) J. Reine Angew. Math. , vol.396 , pp. 14-40
    • Berestycki, H.1    Larrouturou, B.2
  • 6
    • 0001944424 scopus 로고
    • Run for your life. a note on the asymptotic speed of propagation of an epidemic
    • Diekmann O., Run for your life. A note on the asymptotic speed of propagation of an epidemic, J. Differential Equations 33 (1979) 58-73.
    • (1979) J. Differential Equations , vol.33 , pp. 58-73
    • Diekmann, O.1
  • 7
    • 0000268135 scopus 로고
    • The advance of advantageous genes
    • Fisher R.A., The advance of advantageous genes, Ann. Eugenics 7 (1937) 355-369.
    • (1937) Ann. Eugenics , vol.7 , pp. 355-369
    • Fisher, R.A.1
  • 8
    • 45549114712 scopus 로고
    • Regularity of the moments of the solution of a transport equation
    • Golse F., Lions P.-L., Perthame B., Sentis R., Regularity of the moments of the solution of a transport equation, J. Functional Analysis 79 (1) (1988) 110-125.
    • (1988) J. Functional Analysis , vol.79 , Issue.1 , pp. 110-125
    • Golse, F.1    Lions, P.-L.2    Perthame, B.3    Sentis, R.4
  • 9
    • 0002395653 scopus 로고
    • Travelling fronts for correlated random walks
    • Hadeler K.P., Travelling fronts for correlated random walks, Can. Appl. Math. Q. 2 (1) (1994) 27-43.
    • (1994) Can. Appl. Math. Q. , vol.2 , Issue.1 , pp. 27-43
    • Hadeler, K.P.1
  • 10
    • 0006339982 scopus 로고    scopus 로고
    • Reaction transport systems in biological modelling
    • Mathematics Inspired by Biology, Springer
    • Hadeler K.P., Reaction transport systems in biological modelling, in: Mathematics Inspired by Biology, Lect. Notes Math., Vol. 1714, Springer, 1999.
    • (1999) Lect. Notes Math. , vol.1714
    • Hadeler, K.P.1
  • 11
    • 0002722044 scopus 로고
    • Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique
    • Kolmogorov A.N., Petrovsky I.G., Piscounov N.S., Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bull. Univ. État Moscou, Ser. Int., Sect. A, Math. et Mecan. 1 (6) (1937) 1-25; English Transi, in: Pelcé R. (Ed.), Dynamics of Curved Fronts, Academic Press, 1988, p. 105-130.
    • (1937) Bull. Univ. État Moscou, Ser. Int., Sect. A, Math. et Mecan. , vol.1 , Issue.6 , pp. 1-25
    • Kolmogorov, A.N.1    Petrovsky, I.G.2    Piscounov, N.S.3
  • 12
    • 85031549617 scopus 로고
    • 105-130
    • Academic Press
    • Kolmogorov A.N., Petrovsky I.G., Piscounov N.S., Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bull. Univ. État Moscou, Ser. Int., Sect. A, Math. et Mecan. 1 (6) (1937) 1-25; English Transi, in: Pelcé R. (Ed.), Dynamics of Curved Fronts, Academic Press, 1988, p. 105-130.
    • (1988) Dynamics of Curved Fronts
    • Pelcé, R.1
  • 13
    • 0023746235 scopus 로고
    • Models of dispersal in biological systems
    • Othmer H.G., Dunbar S.R., Alt W., Models of dispersal in biological systems, J. Math. Biol. 26 (3) (1988) 263-298.
    • (1988) J. Math. Biol. , vol.26 , Issue.3 , pp. 263-298
    • Othmer, H.G.1    Dunbar, S.R.2    Alt, W.3
  • 14
    • 0346621911 scopus 로고
    • Travelling-front solutions for integro-differential equations. I
    • Schumacher K., Travelling-front solutions for integro-differential equations. I, J. Reine Angew. Math. 316 (1980) 54-70.
    • (1980) J. Reine Angew. Math. , vol.316 , pp. 54-70
    • Schumacher, K.1
  • 15
    • 0008260279 scopus 로고
    • Asymptotic estimates of the solutions of nonlinear integral equations and asymptotic speeds for the spread of populations
    • Thieme H.R., Asymptotic estimates of the solutions of nonlinear integral equations and asymptotic speeds for the spread of populations, J. Reine Angew. Math. 306 (1979) 94-121.
    • (1979) J. Reine Angew. Math. , vol.306 , pp. 94-121
    • Thieme, H.R.1
  • 16
    • 0002008322 scopus 로고
    • Asymptotic behavior of a model in population genetics
    • Chadam J.M. (Ed.), Nonlinear Partial Differential Equations and Applications, Springer
    • Weinberger H.F., Asymptotic behavior of a model in population genetics, in: Chadam J.M. (Ed.), Nonlinear Partial Differential Equations and Applications, Lect. Notes Math., Vol. 648, Springer, 1978, pp. 47-96.
    • (1978) Lect. Notes Math. , vol.648 , pp. 47-96
    • Weinberger, H.F.1
  • 17
    • 0001047828 scopus 로고
    • Long-time behavior of a class of biological models
    • Weinberger H.F., Long-time behavior of a class of biological models, SIAM J. Math. Anal. 13 (3) (1982) 353-396.
    • (1982) SIAM J. Math. Anal. , vol.13 , Issue.3 , pp. 353-396
    • Weinberger, H.F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.